# SDR SWIA201437420

- Difficulty date: April 21, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 30,939 hours, 26,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM TEE ANGLE IS CRACKED AT BS 280, RBL 9 AND LBL 9. C-CHECK, R & R FLOORBEAM TEE IAW SRM.
